Sun spots | Lupus Forums at The Lupus Site
  1. As you can see we have transferred to new forum software which is much more stable and will eliminate problems that we had with the old software.
    *** To login you will all need to reset your passwords. To do this simply click login (top right) then click the forgot password link. You will receive an email with a link to reset your password. You can then use the forums as normal.
    Dismiss Notice

Sun spots

Discussion in 'Medications' started by tracy08, Jul 4, 2018.

  1. tracy08

    tracy08 New Member

    I have started imuran and now get red bumpy spots wen I have been outdoors iv had lupus for many years and never reacted like this until taking imuran and steroids x
     
  2. debatat

    debatat Moderator

    I think you have to be extra careful in the sun with this med, I find that it affects my skin more. Even with avoidance and suncsreen my skin reacts with a rash of red spots which really itch.
     
    tracy08 likes this.
  3. tracy08

    tracy08 New Member

    Ahhh thanks I thought it was the meds as I have never had a problem before I started taking it x
     

Share This Page